MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES

IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Catalog Number 0006446
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2016 to assess the instrument test well image in question, which visually appeared negative.The immucor laboratory tested retention product on (b)(6) 2016, which performed as expected.The immucor laboratory also received returned blood sample from the customer site, and tested it on (b)(6) 2016.This blood sample testing yielded unexpected compatible results, and it therefore did not perform as expected.
 
Event or Problem Description
On (b)(6) 2016, an on-site immucor employee, at a customer site, reported some unexpected negative compatible crossmatch results when using capture-r select on a galileo echo instrument.

Brand Name
CAPTURE-R SELECT
Common Device Name
SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6100075
Report Number1034569-2016-00294
Device Sequence Number10836506
Product Code KSZ
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/16/2017
Device Catalogue Number0006446
Device Lot NumberSC438
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2016
Initial Report FDA Received Date11/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1